MathSciNet Relay Station
MathSciNet bibliographic data
MR273030 (42 #7911) 30.70
Meinardus, G.; Reddy, A. R.; Taylor, G. D.; Varga, R. S. Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[0,\,+\infty )$. Bull. Amer. Math. Soc. 77 1971 460–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement